Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 22, 2017, 5:33 PM EST for Bartow County, Floyd County, Polk County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 5:33 PM EST (22:33 UTC)
- Expired
- Jan 22, 2017, 6:00 PM EST
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Bartow County, GA, Floyd County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
444
WWUS82 KFFC 222233
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EST SUN JAN 22 2017
GAZ019-020-030-031-222300-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
533 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...BARTOW...NORTHERN PAULDING
AND FLOYD COUNTIES UNTIL 600 PM EST...
At 532 PM EST...a line of strong thunderstorms was extending from
near Coosa to near Lindale to Fish Creek...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cartersville, Cedartown, Adairsville, Rockmart, Euharlee,
Emerson, Aragon, Kingston, Braswell, Taylorsville, Cassville,
Shannon, Fish Creek, Pinson, Burnt Hickory Ridge, Lindale, Antioch,
Armuchee and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3444 8510 3443 8509 3441 8511 3441 8510
3440 8503 3438 8499 3440 8498 3438 8496
3440 8494 3428 8478 3408 8466 3408 8474
3400 8474 3392 8519 3411 8528 3423 8545
3425 8546 3426 8546
TIME...MOT...LOC 2232Z 252DEG 28KT 3423 8534 3413 8521 3401 8515
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:52 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jan 22, 2:52 PM EST, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EST Sun Jan 22 2017 .SHORT TERM /Tonight through Monday Night/... Where to start? Today's forecast continues to be challenging and one for the books given the SPC High Risk area and expected hazards. If memory serves me well, this would be the first High Risk in our CWA since April 2011. But I digress. We are already seeing showers and thunderstorms moving across portions of north and central Georgia this afternoon. These storms were resulting from a quickly deepening low pressure system expected to lift northward across the CWA through the evening hours. The rapid cyclogenesis, along with the strong low level winds, will produce exceptional deep layer shear, decent CAPE and extremely steep mid level lapse rates (with a few indicating values as high as 8 to 8.5 this evening across north Georgia). In the High Risk area, generally south of a line from Americus, to Dublin, to Swainsboro, we have the highest potential for widespread severe storm activity. Expect bowing segments in more linear activity to be capable of producing damaging winds of 80 mph or higher. The steep lapse rates and wind profiles will support potentially long-track tornadoes. Large hail of golf ball size or larger are also possible. A PDS (Potential Dangerous Situation) Tornado Watch is in effect for this area through 8 PM. We expect that storms will rapidly intensify as they move into the state through the afternoon and evening hours. North of the High Risk area (including the Atlanta metro) still remains in the Tornado Watch. Damaging winds, a few tornadoes, and large hail are possible in this area, but with slightly less probabilities. Based on the short term Hi-Res models, the best timing for severe activity is through approximately 10 PM. Model solutions continue to show very defined wrap around reflectivity that moves over the worked over CWA through the overnight period. At this time, have continued mention of thunder in the grids through early Monday morning and then transition to all rain. Speaking of rain, observed rainfall totals for the last two days are generally 2 to 4 inches, with locally higher amounts. Portions of far east central GA have seen closer to 5 inches. Rainfall totals through this afternoon and evening are expected to be in the 1 to 3 inch range, which will produce localized flash flooding. A Flash Flood Watch is in effect through 7 PM tonight, and may need to be extended depending on how the afternoon goes. On top of the Tornado Watch and the Flash Flood Watch, we also have a Wind Advisory. Non-convective winds will increase through the overnight hours as the low continues to deepen over the region, tightening the pressure gradient. Winds will increase to 20 to 30 mph with gusts to 40 mph by Monday morning and hold on through Monday afternoon. After 00z Tuesday (7 PM) winds look to diminish somewhat, except for some potential of gusty winds in NE GA remaining into the overnight period. For now, the Wind Advisory remains in effect from 1 AM tonight through 7 PM, which may need to be adjusted at a later point. In addition to the challenges of the forecast, we also have equipment challenges, forcing forecasters to utilize to other tools. KJGX and KVAX radars continue to have periods of outages this afternoon, and technicians are working to restoring those to full operation to assist forecasters. It is vital that everyone remain weather aware through this evening, particularly those in the Tornado Watch area. Go ahead and determine your shelter location and begin putting together supplies if you end up having to shelter in place. 31 .LONG TERM /Tuesday through Sunday/... Given the extremely active weather, the long term period was left unchanged. The previous discussion follows. Baker LONG TERM /Monday Night through Saturday/... Minimal changes made to the extended forecast grids. Region gets back to more seasonal temperatures but should remain dry after mid-week system passes. 20 && .AVIATION... 18Z Update... Generally IFR/LIFR prevailing this afternoon with showers and thunderstorms impacting the southern TAF sites and approaching the metro ATL locations. Winds will be gusty with the convection, but will increase significantly overnight and through Monday with peak sustained winds expected to be 15-20kt with gusts to 30-35kt, particularly at KATL. Best timing for -TSRA will be through 10pm tonight, and have tried to tailor the timing for each site in the TAFs. Cigs are expected to remain in the IFR/MVFR category through the overnight period, with improvement expected after 13-15z Monday. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 48 60 41 62 / 70 40 0 0 Atlanta 49 56 39 59 / 70 40 5 0 Blairsville 45 51 37 56 / 90 70 30 0 Cartersville 49 56 38 57 / 80 50 5 0 Columbus 50 60 40 62 / 50 30 0 0 Gainesville 48 56 40 59 / 80 50 10 0 Macon 50 61 41 63 / 50 40 0 0 Rome 50 56 38 58 / 90 40 5 0 Peachtree City 48 57 38 59 / 70 40 0 0 Vidalia 51 63 45 64 / 50 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp... DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Harris...Heard... Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Montgomery... Morgan...Muscogee...Newton...North Fulton...Paulding...Peach... Pike...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson. Flash Flood Watch until 7 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Wind Advisory from 1 AM to 7 PM EST Monday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...31 LONG TERM....Baker AVIATION...31
Hazardous weather outlook, Jan 22, 12:52 PM EST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1252 PM EST SUN JAN 22 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...RARE HIGH RISK ISSUED FOR SEVERE STORMS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON INTO EVENING... INCREASED THREAT NOW FOR SOME STRONG LONG-TRACKED TORNADOES...LARGE HAIL...AND DAMAGING WIND FOR PORTIONS OF CENTRAL GEORGIA. SOUTHERN PARTS OF NORTH GEORGIA ALSO HAS A SLIGHT ENHANCED RISK FOR SEVERE STORMS. A TORNADO WATCH IS NOW IN EFFECT MAINLY ALONG AND SOUTH OF A LINE FROM CARROLLTON TO ALPHARETTA TO RAYTOWN. THIS INCLUDES THE ENTIRE ATLANTA METROPOLITAN AREA. THE WATCH IS VALID THROUGH 8PM THIS EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY. LOCALIZED FLOODING OF LOW LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE AS WELL AS RISES ON CREEKS...STREAMS AND RIVERS. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG GUSTY WINDS BEHIND THE STORM SYSTEM ARE EXPECTED MONDAY. SEE THE CORRESPONDING WIND ADVISORY FOR MORE DETAILS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR 2 PM TO 10 PM THIS EVENING ACROSS CENTRAL GEORGIA AND PORTIONS OF NORTH GEORGIA...GENERALLY ALONG AND SOUTH OF A LAGRANGE...TO ATLANTA...TO ATHENS LINE. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 22, 3:58 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EST SUN JAN 22 2017
GAZ083-084-096-097-107-222130-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-Pulaski GA-
358 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...WESTERN
LAURENS...BLECKLEY...SOUTHEASTERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 430 PM EST...
At 358 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Pulaski State Prison, or near
Hawkinsville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Cochran, Hawkinsville, Jeffersonville, Dudley, Danville, Montrose,
Allentown, Browndale, Coley Station, Tarversville, Mobley Crossing,
Magnolia, Royal, District Path, Ocmulgee Public Fishing Area, Paulk,
Goldsboro, Rebie, Cary and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3229 8361 3239 8353 3240 8352 3239 8350
3241 8348 3244 8349 3245 8350 3246 8349
3248 8350 3249 8349 3249 8350 3274 8332
3255 8304 3222 8350
TIME...MOT...LOC 2058Z 221DEG 42KT 3233 8351
WIND...50MPHLocal storm report, Jan 22, 4:24 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TORNADO 4 W OWENSBORO 31.89N 83.49W
01/22/2017 WILCOX GA AMATEUR RADIO
PRELIMINARY REPORT OF DAMAGE TO 4 HOMES ABOUT 4 MILES
NORTH OF REBECCA ON HWY 112.
&&
EVENT NUMBER FFC1700158
DJNLocal storm report, Jan 22, 4:45 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 2 SW KRAMER 31.94N 83.41W
01/22/2017 WILCOX GA BROADCAST MEDIA
DAMAGED REPORTED ALONG AMERICAN LEGION RD....WITH
HOUSES HEAVILY DAMAGED....SEMI TRUCKS TURNED OVER...AND
TREES DOWN.
&&
EVENT NUMBER FFC1700159
GEOSpecial weather statement, Jan 22, 4:57 PM EST, 36 minutes before
Special Weather Statement National Weather Service Peachtree City GA 457 PM EST Sun Jan 22 2017 GAZ030>033-041>045-052>057-066>070-078>081-089>093-102>106-230000- Polk-Paulding-Cobb-North Fulton-Haralson-Carroll-Douglas- South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton-Spalding-Henry- Troup-Meriwether-Pike-Upson-Lamar-Harris-Talbot-Taylor-Crawford- Muscogee-Chattahoochee-Marion-Schley-Macon-Stewart-Webster-Sumter- Dooly-Crisp- 457 PM EST Sun Jan 22 2017 ...BRIEF PERIOD OF STRONG GUSTY WINDS BEHIND STRONG SURFACE LOW... A strengthening area of low pressure moving across north Georgia is causing a brief period of strong wind gusts 30 to 45 MPH, mainly from the west-southwest. Areas in west-central Georgia, from Atlanta to Macon to Columbus, can expect the gusty winds through around 7PM EST. Expect a few downed trees and powerlines with these brief gusty winds. The stronger winds will likely spread north and east across the remainder of north and central Georgia through early this evening, but should not last for more than 1 to 2 hours. DJN
Special weather statement, Jan 22, 5:15 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EST SUN JAN 22 2017
GAZ086-098-110>113-222300-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Montgomery GA-
515 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...EASTERN WHEELER...
EASTERN TELFAIR...SOUTHERN EMANUEL...TREUTLEN AND MONTGOMERY COUNTIES
UNTIL 600 PM EST...
At 515 PM EST...a strong thunderstorm was near Denton, or near
Hazlehurst...moving northeast at 75 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Soperton, Mount Vernon, Vidalia, Lumber City, Glenwood,
Uvalda, Oak Park, Ailey, Higgston, Santa Claus, Alston, Tarrytown,
Ohoopee, New Branch, McNatt Falls, South Thompson, English Eddy,
Cedar Crossing and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3246 8260 3240 8222 3235 8225 3216 8218
3191 8223 3194 8228 3193 8230 3195 8231
3193 8232 3194 8238 3196 8238 3195 8240
3197 8248 3197 8250 3196 8248 3195 8249
3196 8255 3192 8263 3192 8268 3187 8274
TIME...MOT...LOC 2215Z 222DEG 64KT 3177 8263
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jan 22, 5:33 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EST SUN JAN 22 2017
GAZ019-020-030-031-222300-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
533 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...BARTOW...NORTHERN PAULDING
AND FLOYD COUNTIES UNTIL 600 PM EST...
At 532 PM EST...a line of strong thunderstorms was extending from
near Coosa to near Lindale to Fish Creek...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cartersville, Cedartown, Adairsville, Rockmart, Euharlee,
Emerson, Aragon, Kingston, Braswell, Taylorsville, Cassville,
Shannon, Fish Creek, Pinson, Burnt Hickory Ridge, Lindale, Antioch,
Armuchee and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3444 8510 3443 8509 3441 8511 3441 8510
3440 8503 3438 8499 3440 8498 3438 8496
3440 8494 3428 8478 3408 8466 3408 8474
3400 8474 3392 8519 3411 8528 3423 8545
3425 8546 3426 8546
TIME...MOT...LOC 2232Z 252DEG 28KT 3423 8534 3413 8521 3401 8515
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:47 PM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
| Jan 22, 12:13 AM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 47 min |
| Jan 22, 12:43 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 47 min |
| Jan 22, 1:43 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Jan 22, 3:05 AM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 55 min |
| Jan 22, 3:44 AM EST | Special Weather Statement | FFC | Telfair | 31 min |
| Jan 22, 4:15 AM EST | Special Weather Statement | FFC | Toombs | 45 min |
| Jan 22, 5:15 AM EST | Special Weather Statement | FFC | Telfair | 45 min |
| Jan 22, 6:06 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 19 hr |
| Jan 22, 9:56 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 39 hr |
| Jan 22, 11:01 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Jan 22, 12:04 PM EST | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Twiggs | 41 min |
| Jan 22, 12:39 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Emanuel, Jefferson, Johnson, Twiggs and 2 more | 51 min |
| Jan 22, 12:55 PM EST | Special Weather Statement | FFC | Schley, Webster | 35 min |
| Jan 22, 1:23 PM EST | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 52 min |
| Jan 22, 1:29 PM EST | Special Weather Statement | FFC | Schley | 46 min |
| Jan 22, 1:34 PM EST | Flash Flood Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 6 hr |
| Jan 22, 1:53 PM EST | Special Weather Statement | FFC | Macon | 37 min |
| Jan 22, 2:13 PM EST | Special Weather Statement | FFC | Houston, Peach | 32 min |
| Jan 22, 3:15 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 30 min |
| Jan 22, 3:42 PM EST | Tornado Warning | FFC | Crisp, Wilcox | 48 min |
| Jan 22, 3:46 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 44 min |
| Jan 22, 3:58 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 32 min |
| Jan 22, 4:13 PM EST | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 47 min |
| Jan 22, 4:13 PM EST | Tornado Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 32 min |
| Jan 22, 4:25 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 13 min |
| Jan 22, 4:59 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 31 min |
| Jan 22, 5:13 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
| Jan 22, 5:15 PM EST | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen | 45 min |
| Jan 22, 5:59 PM EST | Special Weather Statement | FFC | Floyd | 46 min |
| Jan 22, 6:29 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.